



Roadmaps Towards Sustainable and Energy Efficient Buildings and Cooling in Southeast Asia - Workshop

Date of Event: 6 April 2021

Time: 08:00/13:00 - 11:00/16.00 (CET/UTC+7)

Agenda (UTC+7)

13:00	Walaaming Damayka
	Welcoming Remarks
15 mins	Brunei Darussalam, as Chair of ASEAN for 2021
	Thailand as Chair of the Energy Efficiency and Conservation Sub-Sector Network
	AADCP II/Australian Mission
13:15	Keynote: Overview of Energy Efficiency and Conservation strategy, programme
10 mins	and target under the ASEAN Plan of Action for Energy Cooperation (APAEC)
	Phase 2
	Dr. Nuki Agya Utama, Executive Director, ASEAN Centre for Energy
	211 Training gya Chama, Exceditive Billector, 71027 it Comite for Energy
13:25	Tracing the path to low-emission, efficient and resilient buildings, construction
15 mins	and cooling
	Ms Melanie Slade, Head of the Energy Efficiency in Emerging Economies
	Programme, International Energy Agency
13:40 -15:40	Breakout Session 1 – Space Cooling Roadmap for Southeast Asia
2hrs	
13:40-15:40	Breakout Session 2 – Buildings and Construction Roadmap for Southeast Asia
2hrs	
1- 10	
15:40	Breakout Session Summary
10 mins	Septia Buntara Supendi, Manager, ASEAN Centre for Energy & Melanie Slade, Head
	of the Energy Efficiency in Emerging Economies Programme, International Energy
	Agency
15:50	Workshop Closing remarks
15.50 10 mins	Marie Gail de Sagon, Head of energy and Minerals Division, ASEAN Secretariat &
10 1111115	Thailand as Chair of the Energy Efficiency and Conservation Sub-Sector
16:00	Meeting Close
10.00	Meeting Close

Breakout Session 1: Sustainable Cooling Roadmap for Southeast Asia

This session will discuss the importance of sustainable cooling for Southeast Asia, and examine the design and implementation of effective policy packages for sustainable cooling, with a technology focus on air conditioners and electric fans. This will touch on policies including regulations, information, incentives, and digitalisation.

In this session we will present a snapshot of the role policies and programmes can play in supporting sustainable space cooling in ASEAN, and explore how finance and innovative business models can help deliver sustainable cooling in the region.

We seek stakeholder feedback on priorities and opportunities to progress sustainable cooling, and potential sources of information and data.

Breakout Session 1 Agenda (UTC+7)

5 min	Introduction and Session Overview
	Michael Oppermann, International Energy Agency
55 min	Space cooling policies and programmes This session will explore the role of policies such as energy efficiency standards and labelling programmes and how these can be expanded and improved. It will further look at best practices and promising approaches in the use of digital tools, efforts to encourage retailers and e-commerce platforms to promote efficient products, rebate programmes, and measures to improve compliance. The session will also cover role of policies and programmes in stimulating the development and deployment of super-efficient cooling technologies and solutions. Panellists to be confirmed Moderator: Melanie Slade, IEA
55 min	Business models and finance for sustainable cooling
	This session will focus on the role of finance to stimulate supply and demand for sustainable and energy efficient cooling products, and overcome barriers to upfront investment. This session will also explore how new and innovative business models can help to roll out sustainable and energy efficient cooling solutions at scale across Southeast Asia.
	Panellists to be confirmed
	Moderator: ACE
5 min	Summary and Next steps Michael Oppermann, IEA

Breakout Session 2: Sustainable Buildings Roadmap for Southeast Asia

This session will discuss the importance of energy efficiency building design, development and construction, operation and energy systems in Southeast Asia, and examine the design and implementation of effective policy packages to support net zero carbon, energy efficient and resilient buildings and construction.

In this session we will present preliminary analysis mapping the existing status of policies in ASEAN Member States and changes over time, and seek feedback on gaps and potential data sources.

We will also launch a data collection survey to gather cooling policy and market data and information from stakeholders to support the development of the sustainable cooling roadmap.

Breakout session 2 Agenda (UTC+7)

5 min	Introduction and Session Overview
	lan Hamilton, University College London
10 min	Sustainable buildings and construction in Southeast Asia
	Maxine Jordan, International Energy Agency
55 min	Roadmap development session - Part 1. This session will focus on the following themes: • Urban Planning • New Buildings
	Existing BuildingsSystems & Operations
	Expert speakers panel to accompany each of the sessions above
	Moderator: Ian Hamilton, University College London
45 min	Roadmap development session - Part 2. This session will focus on the following themes: • Materials • Resilience • Clean Energy
	Expert speakers panel to accompany each of the sessions above
	Moderator: Maxine Jordan, International Energy Agency
5 min	Summary and Next Steps Maxine Jordan, International Energy Agency